Alert archive / Iowa / Tornado Warnings in 2023
Tornado Warning 19, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 5:17 PM CDT for Cedar County, Muscatine County, Scott County, Iowa. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 5:17 PM CDT (22:17 UTC)
- Expired
- Mar 31, 2023, 5:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cedar County, IA, Muscatine County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:18 PM CDT | TORNADO | 3 Sse Rochester, IA | *** 2 INJ *** EF2 TORNADO, 19.6 MILE PATH LENGTH AND 200 YARD WIDTH. |
| Mar 31, 5:35 PM CDT | HAIL 0.25 | Wilton, IA | OCCURRING RIGHT NOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WFUS53 KDVN 312217
TORDVN
IAC031-139-163-312300-
/O.NEW.KDVN.TO.W.0019.230331T2217Z-230331T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
517 PM CDT Fri Mar 31 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southeastern Cedar County in east central Iowa...
Northwestern Scott County in east central Iowa...
North central Muscatine County in east central Iowa...
* Until 600 PM CDT.
* At 517 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Atalissa, or 11 miles west of Durant, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Durant around 530 PM CDT.
Bennett, Sunbury and Bennett Park around 535 PM CDT.
Other locations in the path of this tornadic thunderstorm include New
Liberty, Dixon, Maysville, Camp Liberty, Plainview and Big Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4177 9090 4177 9079 4176 9076 4174 9075
4174 9071 4165 9066 4154 9117 4166 9121
4182 9090
TIME...MOT...LOC 2217Z 245DEG 38KT 4160 9113
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RP Kinney3 follow-up statements
145
WWUS53 KDVN 312223
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
523 PM CDT Fri Mar 31 2023
IAC139-312233-
/O.CAN.KDVN.TO.W.0019.000000T0000Z-230331T2300Z/
Muscatine IA-
523 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTH CENTRAL MUSCATINE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for east central
Iowa.
LAT...LON 4177 9090 4177 9079 4176 9076 4174 9075
4174 9071 4165 9066 4161 9108 4169 9115
4182 9090
TIME...MOT...LOC 2223Z 241DEG 38KT 4165 9107
$$
IAC031-163-312300-
/O.CON.KDVN.TO.W.0019.000000T0000Z-230331T2300Z/
Cedar IA-Scott IA-
523 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN CEDAR AND NORTHWESTERN SCOTT COUNTIES...
At 523 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moscow, or 8 miles south of Tipton, moving northeast
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sunbury around 530 PM CDT.
Bennett and Bennett Park around 535 PM CDT.
Other locations in the path of this tornadic thunderstorm include New
Liberty, Plainview, Dixon, Big Rock and Camp Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4177 9090 4177 9079 4176 9076 4174 9075
4174 9071 4165 9066 4161 9108 4169 9115
4182 9090
TIME...MOT...LOC 2223Z 241DEG 38KT 4165 9107
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RP Kinney097
WWUS53 KDVN 312231 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
531 PM CDT Fri Mar 31 2023
IAC031-163-312300-
/O.CON.KDVN.TO.W.0019.000000T0000Z-230331T2300Z/
Cedar IA-Scott IA-
531 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN CEDAR AND NORTHWESTERN SCOTT COUNTIES...
At 531 PM CDT, a confirmed tornado was located over Bennett, or 8
miles east of Tipton, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Dixon, Big Rock and Camp Liberty around 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4177 9090 4177 9079 4176 9076 4174 9075
4171 9073 4166 9100 4174 9105 4182 9090
TIME...MOT...LOC 2231Z 226DEG 47KT 4173 9097
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
RP Kinney143
WWUS53 KDVN 312245
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
545 PM CDT Fri Mar 31 2023
IAC031-163-312255-
/O.CAN.KDVN.TO.W.0019.000000T0000Z-230331T2300Z/
Cedar IA-Scott IA-
545 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHEASTERN CEDAR AND NORTHWESTERN SCOTT
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for east central
Iowa.
LAT...LON 4177 9090 4177 9079 4176 9076 4174 9075
4171 9073 4166 9100 4174 9105 4182 9090
TIME...MOT...LOC 2243Z 245DEG 38KT 4180 9078
$$
RP KinneyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:03 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 31, 3:03 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
303 PM CDT Fri Mar 31 2023
.SYNOPSIS...
Issued at 302 PM CDT Fri Mar 31 2023
18z surface data has strong low pressure in western Iowa between
KSLB and KCIN. The warm front ran east from the storm across
northern Iowa into southern Wisconsin. The strong cold front ran
south from the low through western Missouri. Dew points were in the
50s and 60s east of the low into the Ohio Valley. Dew points in the
20s and 30s were behind the cold front in the Plains.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 302 PM CDT Fri Mar 31 2023
Through 8 PM severe storms along the cold front will sweep through
the area. The overall forcing and wind fields will continue to
support severe storms with damaging winds with the potential for
tornadoes.
Behind the cold front winds will increase considerably overnight.
The entire area will be under a wind advisory with areas north and
east of a line from Independence, IA, to Clinton, IA, to Sterling,
IL starting at 10 PM.
Aloft the models are showing a trop fold moving through the area
during the evening hours. Surface observations in western Iowa
currently do not show anything but there is a possibility for a
period of extremely strong winds this evening that moves from west
to east across the area.
Late tonight into Wednesday very windy conditions will be seen as
strong high pressure moves in behind the strong storm system. Areas
of light rain or a rain/snow mix will be possible after midnight
before downward motions end the precipitation Wednesday morning.
Winds will slowly decrease from west to east Wednesday afternoon.
.LONG TERM...(Saturday night through Friday)
Issued at 302 PM CDT Fri Mar 31 2023
Very dynamic weather pattern across the country with another
significant storm system expected next week.
Saturday night/Sunday
Assessment...high confidence
High pressure quickly moves through the area Saturday night with
strong southerly return flow developing Sunday. The dry atmosphere
will allow a 30-35 diurnal range from the Sunday morning lows.
Sunday night through Monday night
Assessment...medium to high confidence
A front will move into the area and then stall out. A weak upper
level disturbance will provide enough lift to help generate areas of
rain with the potential for isolated thunderstorms on Monday. Cloud
cover will dictate overall temperatures but there are indications
that temperatures should average above normal, especially at night.
Attention then turns to the significant storm system.
Tuesday through Wednesday
Assessment...high confidence on another storm. Medium confidence
on specific details.
As mentioned earlier the overall flow pattern is very dynamic and
very conducive to generating powerful storm systems. The global
models differ on timing and overall details but agree that another
significant storm system will move through the Midwest.
The global models also agree that the center of the storm system
will pass west of the area. Such a track will place the area in the
warm sector.
A strong upper jet combined with strong forcing and moisture moving
into the area means more thunderstorms. From the large picture, the
setup is very favorable for strong to severe storms occurring. While
the models differ some on timing, Tuesday afternoon and evening
appears to be the most likely time for thunderstorms when the strong
cold front moves through the area.
If there is a strong dry punch with this storm system, a period of
dry conditions are possible Tuesday evening before wrap around
clouds and precipitation move into the area.
Right now the model consensus has likely to categorical pops Tuesday
and Tuesday night with slight chance to chance pops on Wednesday.
Conditions look very favorable for windy to very windy conditions
developing Tuesday night into Wednesday.
Temperatures will be well above normal on Tuesday and much colder on
Wednesday.
Wednesday night through Friday
Assessment...medium confidence
Mainly dry conditions will be seen for a majority of the period as
high pressure moves through the area. There is a weak upper level
disturbance moving through the area late Thursday night into Friday
that 'may' develop sprinkles or isolated showers.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1233 PM CDT Fri Mar 31 2023
Two rounds of severe storms will sweep through eastern Iowa and
northern Illinois through 00z/01. MVFR/VFR conditions will be
interspersed with IFR conditions in TSRA. After 00z/01 strong
gradient winds will begin developing that will cause considerable
low level mechanical turbulence. Widespread MVFR conditions will
then spread from west to east with wrap around clouds through
12z/01. Conditions will improve back to VFR after 18z/01.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Buchanan-Clinton-Delaware-Dubuque-Jackson-Jones.
Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
Louisa-Muscatine-Scott-Van Buren-Washington.
IL...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
Carroll-Jo Daviess-Stephenson-Whiteside.
Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
Warren.
MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08Hazardous weather outlook, Mar 31, 3:42 AM CDT, 13 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 342 AM CDT Fri Mar 31 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 342 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT The Storm Prediction Center has a Moderate Risk, or level 4 out of 5, for severe thunderstorms this afternoon and evening. The main hazards will be damaging straight line winds of 75 mph, tornadoes, and large hail. Some of the tornadoes could be strong. The thunderstorms will be very fast moving, from southwest to northeast at 60 mph. Before the storms arrive, a very high grassland fire danger is forecast due to the warm temperatures and strong winds. Any fires that occur may be difficult to control and burning should be avoided today. Strong gradient southwest winds are expected this afternoon and tonight with gusts up to 50 mph. A wind advisory is in effect. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong northwest winds gusting up to 50 mph will continue through much of Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Haase
In the hours before
Local storm report, Mar 31, 5:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 2 N VAN ORIN 41.58N 89.35W
03/31/2023 M1.00 INCH BUREAU IL TRAINED SPOTTER
&&
DCLocal storm report, Mar 31, 5:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 WSW CEDAR RAPIDS 41.97N 91.69W
03/31/2023 E0.25 INCH LINN IA TRAINED SPOTTER
DEBRIS FALLING, WOOD AND HUSKS.
&&
MWLocal storm report, Mar 31, 5:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL VAN HORNE 42.01N 92.09W
03/31/2023 M1.00 INCH BENTON IA TRAINED SPOTTER
&&
TJGLocal storm report, Mar 31, 5:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
507 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ELY 41.88N 91.59W
03/31/2023 E0.25 INCH LINN IA PUBLIC
ELY FIRE REPORTED.
&&
MWLocal storm report, Mar 31, 5:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 1 WNW BELLE PLAINE 41.91N 92.30W
03/31/2023 M70 MPH BENTON IA EMERGENCY MNGR
AT LEAST 70; COULD BE 70 PLUS WIND GUST.
&&Local storm report, Mar 31, 5:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 2 NE GARRISON 42.16N 92.11W
03/31/2023 BENTON IA FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED 70 MPH WITH DAMAGE
TO HOMES. REPORT RELAYED BY THE EMERGENCY
MANAGER.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:18 AM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 42 min |
| Mar 31, 3:11 AM CDT | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 34 hr |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 24 min |
| Mar 31, 2:07 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 38 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Scott | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 49 min |
| Mar 31, 3:35 PM CDT | Tornado Warning | DVN | Jefferson, Keokuk, Washington | 40 min |
| Mar 31, 3:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Iowa | 52 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | DVN | Benton, Iowa | 43 min |
| Mar 31, 4:05 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Keokuk, Washington | 40 min |
| Mar 31, 4:12 PM CDT | Tornado Warning | DVN | Benton | 33 min |
| Mar 31, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Van Buren, Washington | 31 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Washington | 48 min |
| Mar 31, 4:32 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Linn | 28 min |
| Mar 31, 4:35 PM CDT | Tornado Warning | DVN | Johnson, Louisa, Washington | 25 min |
| Mar 31, 4:41 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Linn | 19 min |
| Mar 31, 4:45 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Van Buren | 45 min |
| Mar 31, 4:50 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Iowa, Linn | 55 min |
| Mar 31, 4:51 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Linn | 24 min |
| Mar 31, 4:57 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Jefferson, Johnson, Keokuk, Linn and 1 more | 48 min |
| Mar 31, 4:57 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Muscatine | 33 min |
| Mar 31, 5:10 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 35 min |
| Mar 31, 5:17 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 43 min |
| Mar 31, 5:21 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 24 min |
| Mar 31, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Henry, Johnson, Louisa and 2 more | 38 min |
| Mar 31, 5:24 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 51 min |
| Mar 31, 5:26 PM CDT | Tornado Warning | DVN | Delaware | 49 min |
| Mar 31, 5:36 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jones | 39 min |
| Mar 31, 5:37 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Scott | 38 min |
| Mar 31, 5:40 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 50 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson | 61 min |
| Mar 31, 5:45 PM CDT | Tornado Warning | DVN | Clinton, Muscatine, Scott | 45 min |
| Mar 31, 5:54 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Cedar, Clinton, Delaware, Dubuque, Jackson and 2 more | 51 min |
| Mar 31, 5:54 PM CDT | Tornado Warning | DVN | Des Moines, Louisa | 26 min |
| Mar 31, 5:56 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 24 min |
| Mar 31, 5:59 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Muscatine, Scott | 46 min |
| Mar 31, 6:10 PM CDT | Tornado Warning | DVN | Dubuque, Jackson | 35 min |
| Mar 31, 6:12 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 32 min |
| Mar 31, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 27 min |
Nearby
Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.